# SDR AALA201708239013

- Difficulty date: August 22, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  STATUS MESSAGE FOR THE CONTROL TANK PUMP NR 2  INOPERATIVE. TROUBLESHOT  MESSAGE IAW TSM 28-21-00-810-814-A, AND FOUND NO FAULTS. NO HISTORY IN THE LAST 90 DAYS. AIRCRAFT OK TO RETURN TO SERVICE.
